Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hospitalised for staph infection on breasts, headaches, stomach pain, chest pain, breathlessness, rashes inbetween breasts, sore boils. Whats the reason?

I was in the hospital 2 months ago for a staph infection on one of my breasts... well the past 2 days i have had a headache that kills nonstop, stomach pains, entire body hurts, threw up once, sharp chest pains that feels like the pain is shooting from my breast straight to my back which sometimes makes it painful to breath and as of yesterday i have a rash in between my breasts that continues under the one were i have the staph infection. there are also a couple boils under that same breast which are sore
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you have history of breast infection and now the symptoms are suggestive of infection so this is to be ruled out, do not take any chance and better go for clinical examination, hope this information helps you, have good day.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor